# SDR 04FDEA00234

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FRAME DENTED STA 700 STR 23L.  REMOVED DENTED MATERIAL FROM FWD CARGO BAY, FRAME AT BS 700, STR 23L, 24L AND   REPAIRED PER   SRM 51-40-3 USING 7075-T6  .050  LOT 466242, CUT OUT WAS 1X1 INCH.
